Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 69, Number 2

All articles in this issue are freely accessible.

Maximal residue difference sets modulo $p$
Duncan A. Buell and Kenneth S. Williams.
Proc. Amer. Math. Soc. 69 (1978), 205-209
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0498345
Multiplication rules for polynomials
Melvyn B. Nathanson.
Proc. Amer. Math. Soc. 69 (1978), 210-212
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0466087
The solution of $3y^{2} ±2^{n} = x^{3}$
Stanley Rabinowitz.
Proc. Amer. Math. Soc. 69 (1978), 213-218
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0480326
One relator groups having a finitely presented normal subgroup
A. Karrass and D. Solitar.
Proc. Amer. Math. Soc. 69 (1978), 219-222
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0466323
A resolution of the Euler operator. I
Peter J. Olver and Chehrzad Shakiban.
Proc. Amer. Math. Soc. 69 (1978), 223-229
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 486822
Complementary components of polynomial hulls
Richard F. Basener.
Proc. Amer. Math. Soc. 69 (1978), 230-232
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0466626
On the localization of the spectrum for systems of operators
Ştefan Frunză.
Proc. Amer. Math. Soc. 69 (1978), 233-239
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0477810
The nonexistence of universal invariant measures
C. Ryll-Nardzewski and R. Telgársky.
Proc. Amer. Math. Soc. 69 (1978), 240-242
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0466494
Decomposition of approximate derivatives
Richard J. O’Malley.
Proc. Amer. Math. Soc. 69 (1978), 243-247
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0466446
A note on Kellogg’s uniqueness theorem for fixed points
Louis A. Talman.
Proc. Amer. Math. Soc. 69 (1978), 248-250
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0467416
On topologies of maximally almost periodic groups
Ter Jenq Huang.
Proc. Amer. Math. Soc. 69 (1978), 251-254
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0487291
An abstract semilinear Volterra integrodifferential equation
G. F. Webb.
Proc. Amer. Math. Soc. 69 (1978), 255-260
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0467214
Equiconvergence of matrix transformations
K. A. Jukes.
Proc. Amer. Math. Soc. 69 (1978), 261-270
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0477552
Generalizations of Temple’s inequality
Evans M. Harrell.
Proc. Amer. Math. Soc. 69 (1978), 271-276
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0487733
Quasi-similarity of weak contractions
Pei Yuan Wu.
Proc. Amer. Math. Soc. 69 (1978), 277-282
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0482302
Double commutants of $C_{⋅0}$ contractions
Mitsuru Uchiyama.
Proc. Amer. Math. Soc. 69 (1978), 283-288
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0482301
Global solutions of the Cauchy problem for the (classical) coupled Maxwell-Dirac and other nonlinear Dirac equations in one space dimension
V. Delgado.
Proc. Amer. Math. Soc. 69 (1978), 289-296
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0463658
The $SC_{k+1} P$-integral and trigonometric series
G. E. Cross.
Proc. Amer. Math. Soc. 69 (1978), 297-302
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0476946
An algebra norm on $l^{2}$ whose restriction to $l^{1}$ is the usual $l^{1}$-norm
Jean Esterle.
Proc. Amer. Math. Soc. 69 (1978), 303-307
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0467314
On the number of lattice points in planar domains
Marysia Tarnopolska-Weiss.
Proc. Amer. Math. Soc. 69 (1978), 308-311
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 486837
The isoperimetric theorem for curves on minimal surfaces
G. D. Chakerian.
Proc. Amer. Math. Soc. 69 (1978), 312-313
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0474052
$p$-points in iterated forcing extensions
Judy Roitman.
Proc. Amer. Math. Soc. 69 (1978), 314-318
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0469759
A class of differential fields with minimal differential closures
Michael F. Singer.
Proc. Amer. Math. Soc. 69 (1978), 319-322
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0465851
Equivalences generated by families of Borel sets
John P. Burgess.
Proc. Amer. Math. Soc. 69 (1978), 323-326
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0476524
A nonstandard characterization of weak convergence
Robert M. Anderson and Salim Rashid.
Proc. Amer. Math. Soc. 69 (1978), 327-332
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0480925
On the notion of $n$-cardinality
Teodor C. Przymusiński.
Proc. Amer. Math. Soc. 69 (1978), 333-338
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0491191
Local compactness and Hewitt realcompactifications of products
Haruto Ohta.
Proc. Amer. Math. Soc. 69 (1978), 339-343
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0482673
A reformulation of $S$ and $L$
Judy Roitman.
Proc. Amer. Math. Soc. 69 (1978), 344-348
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 486845
On the genus of graphs with Lick-White number $k$
John Mitchem.
Proc. Amer. Math. Soc. 69 (1978), 349-354
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0476560
Spherically symmetric entire solutions of $Δ^{p}u=f(u)$
H. Rhee.
Proc. Amer. Math. Soc. 69 (1978), 355-356
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0481494
A short proof of a Greene theorem
Chung Lie Wang.
Proc. Amer. Math. Soc. 69 (1978), 357-358
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0466457
A theorem on $C^{*}$-embedding
F. K. Dashiell.
Proc. Amer. Math. Soc. 69 (1978), 359-360
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0482641
American Mathematical Society